# SDR SWAA961252

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

CLIMBING THROUGH 18,000, CREW SHUTDOWN NUMBER 2 ENGINE DUE TO HIGH VIBRATION AND HIGH EGT.  RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 2 ENGINE PER BOEING M/M.
